Your PDF has successfully downloaded.
You are not currently logged in.
Access JSTOR through your library or other institution:
Concerning Sense on Closed Curves in Non-Metrical Plane Analysis Situs
John Robert Kline
Annals of Mathematics
Second Series, Vol. 21, No. 2 (Dec., 1919), pp. 113-119
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/2007227
Page Count: 7
You can always find the topics here!Topics: Closed curves, Axioms, Continuous deformations, Geometric planes, Sufficient conditions
Were these topics helpful?See something inaccurate? Let us know!